advertisement
Question
Posted by: Sunshine | 2010/05/03

Please Help - Sugar Pills

Hi All,

I have been on the pill for the last 9 years, and we have just decided to start TTC. I am currently on my sugar pills, and i want to leave the pill as soon as i finish the sugar pills, i dont want to continue with the active ones.

So here are my Q''s:

is it ok to stop on the sugar pills
how long after the period that im going to have now, should i expect my next period if i dont fall preg? and will i get a withdrawal bleed, again after this period if i dont continue with the active pills?

Please help, im so lost.....

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Sunshine

In all probability your menstrual cycle should not be altered if you stop with the placebos (sugar pills) and you should be ovulating between day 12-16 of your cycle. However occasionally the first one or two cycle may be somewhat irregular while your body adapts and also it is important to understand that underlying hormonal changes may have occurred whilst you were on the pill and these may surface for the very first time now.

Answered by: Dr. M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/05/07

Dear Sunshine

In all probability your menstrual cycle should not be altered if you stop with the placebos (sugar pills) and you should be ovulating between day 12-16 of your cycle. However occasionally the first one or two cycle may be somewhat irregular while your body adapts and also it is important to understand that underlying hormonal changes may have occurred whilst you were on the pill and these may surface for the very first time now.

Answered by: Dr. M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement